# SDR DXTA2013040105348

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 4,765 hours, 2,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dump Valve
- Part number: 1159SCH51219
- Part serial: EFS0325A
- Condition: Failed
- Location: Mlg Hyd System
- Part time: 4,765 hours, 2,288 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS 20, SELECTED MLG DOWN.  RECEIVED A RED HANDLE & LT / RT GEAR UNSAFE & NLG UNSAFE CAS MESSAGES & LT HYD LOW CAS MESSAGE.  LT HYD INDICATED 1.8.  PROCEEDED WITH LT HYD LOW CHECKLIST, NO CHANGE IN QTY.  PROCEEDED TO MLG EXTEND CHECKLIST.  USED EMERGENCY MLG HANDLE, MLG EXTENDED & PROPER INDICATION ACHIEVED.  EMERGENCY MLG EXTENSION BOTTLE DISCHARGED, EMERGENCY GEAR EXTENSION HANDLE PULLED & MLG CONT CIRCUIT BREAKER TRIPPED. LANDING UNEVENTFUL, HYD QTY BACK TO NORMAL ONCE MLG EXTENDED.   REMOVED DEFECTIVE MLG HYD SELECTOR DUMP VALVE & INSTALLED AN INSPECTED MLG HYD SELECTOR DUMP VALVE.  OPS CHECKED GOOD.  NO DEFECT NOTED. WORK ACCOMPLIED IAW MM 32-30-03.
